# SDR SIMA200727601

- Difficulty date: October 2, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 8,264 hours, 7,571 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Trim System
- Condition: Inoperative
- Location: Main Pitch
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD FOR MAIN PITCH TRIM INOP.  RESET SYSTEM AND OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
